# SDR MWEA97597

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 250-477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND STA XRS250 TO XRS477 RT WING LWR FWD SPAR BLENDED BEYOND LIMITS.  MAINT REPAIRED IAW AC TELEX SVC-ORD-0129/KJL.
